MathSciNet Relay Station
MathSciNet bibliographic data
MR2422303 20P05 (20D05)
Breuer, Thomas; Guralnick, Robert M.; Kantor, William M. Probabilistic generation of finite simple groups. II. J. Algebra 320 (2008), no. 2, 443–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement